VOL. 56 · NO. 4 | Winter 2012
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 56 (4), (Winter 2012)
No abstract available
Articles
Keith Pardue, Benjamin Richert
Illinois J. Math. 56 (4), 1001-1003, (Winter 2012) DOI: 10.1215/ijm/1399395820
KEYWORDS: 13D02, 13D40
No abstract available
Nikos Dafnis, Grigoris Paouris
Illinois J. Math. 56 (4), 1005-1021, (Winter 2012) DOI: 10.1215/ijm/1399395821
KEYWORDS: 52A20, 52A21, 46B06
Wojciech Jaworski
Illinois J. Math. 56 (4), 1023-1084, (Winter 2012) DOI: 10.1215/ijm/1399395822
KEYWORDS: 22C05, 22D40, ‎37B05‎, 37A05, 22D45
Sichang Lee
Illinois J. Math. 56 (4), 1085-1093, (Winter 2012) DOI: 10.1215/ijm/1399395823
KEYWORDS: 13H05, 13D45
Melvin Hochster, Yongwei Yao
Illinois J. Math. 56 (4), 1095-1107, (Winter 2012) DOI: 10.1215/ijm/1399395824
KEYWORDS: 13A35, 13C13, 13H10
Jasun Gong
Illinois J. Math. 56 (4), 1109-1147, (Winter 2012) DOI: 10.1215/ijm/1399395825
KEYWORDS: 46G05, 49J52
Teresa Bates, David Pask, Paulette Willis
Illinois J. Math. 56 (4), 1149-1168, (Winter 2012) DOI: 10.1215/ijm/1399395826
KEYWORDS: 46L05, 37B10
Javier Alejandro Chávez-Domínguez
Illinois J. Math. 56 (4), 1169-1183, (Winter 2012) DOI: 10.1215/ijm/1399395827
KEYWORDS: 46L07, 47L25, 47B10, 46L52, 47L20
Alcides Buss, Ruy Exel
Illinois J. Math. 56 (4), 1185-1212, (Winter 2012) DOI: 10.1215/ijm/1399395828
KEYWORDS: 20M18, 20M30, 46L55
François Fillastre, Jean-Marc Schlenker
Illinois J. Math. 56 (4), 1213-1256, (Winter 2012) DOI: 10.1215/ijm/1399395829
KEYWORDS: 52B70, 52A15, 53C50
Taro Asuke
Illinois J. Math. 56 (4), 1257-1265, (Winter 2012) DOI: 10.1215/ijm/1399395830
KEYWORDS: 58H10, 53C12, 58H15, 57R32
A. Barros, R. Batista, E. Ribeiro Jr.
Illinois J. Math. 56 (4), 1267-1279, (Winter 2012) DOI: 10.1215/ijm/1399395831
KEYWORDS: 53C25, 53C20, 53C21, 53C65
Joshua Zahl
Illinois J. Math. 56 (4), 1281-1295, (Winter 2012) DOI: 10.1215/ijm/1399395832
KEYWORDS: 42B25
Mihail N. Kolountzakis, Ioannis Parissis
Illinois J. Math. 56 (4), 1297-1312, (Winter 2012) DOI: 10.1215/ijm/1399395833
KEYWORDS: 11K31, 11K38
Kenneth J. Dykema, Junsheng Fang, Donald W. Hadwin, Roger R. Smith
Illinois J. Math. 56 (4), 1313-1329, (Winter 2012) DOI: 10.1215/ijm/1399395834
KEYWORDS: 46L10, 15A42
Henri Anciaux
Illinois J. Math. 56 (4), 1331-1343, (Winter 2012) DOI: 10.1215/ijm/1399395835
KEYWORDS: 53D12, 49Q05
Backmatter
Illinois J. Math. 56 (4), (Winter 2012)
No abstract available
Back to Top